IDEAS home Printed from https://ideas.repec.org/p/ags/ucdavw/225880.html
   My bibliography  Save this paper

Conjectural Variations With Fewer Apologies

Author

Listed:
  • Holloway, Garth J.

Abstract

No abstract is available for this item.

Suggested Citation

  • Holloway, Garth J., 1995. "Conjectural Variations With Fewer Apologies," Working Papers 225880, University of California, Davis, Department of Agricultural and Resource Economics.
  • Handle: RePEc:ags:ucdavw:225880
    as

    Download full text from publisher

    File URL: http://purl.umn.edu/225880
    Download Restriction: no

    References listed on IDEAS

    as
    1. Jean Tirole, 1988. "The Theory of Industrial Organization," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262200716, January.
    2. Bresnahan, Timothy F., 1982. "The oligopoly solution concept is identified," Economics Letters, Elsevier, vol. 10(1-2), pages 87-92.
    3. Dickson, V. A., 1981. "Conjectural variation elasticities and concentration," Economics Letters, Elsevier, vol. 7(3), pages 281-285.
    4. Salant, David J., 1984. "On the consistency of consistent conjectures," Economics Letters, Elsevier, vol. 16(1-2), pages 151-157.
    5. Lau, Lawrence J., 1982. "On identifying the degree of competitiveness from industry price and output data," Economics Letters, Elsevier, vol. 10(1-2), pages 93-99.
    6. Tanaka, Yasuhito, 1988. "On multiplicity of consistent conjectures in free entry oligopoly," Economics Letters, Elsevier, vol. 28(2), pages 109-115.
    7. Dixon, Huw, 1986. "Strategic Investment with Consistent Conjectures," Oxford Economic Papers, Oxford University Press, vol. 38(0), pages 111-128, Suppl. No.
    8. Hey, John D & Martina, Riccardo, 1988. "Reactions to Reactions and Conjectures about Conjectures," Scottish Journal of Political Economy, Scottish Economic Society, vol. 35(3), pages 283-290, August.
    9. Robson, Arthur J., 1981. "Implicit oligopolistic collusion is destroyed by uncertainty," Economics Letters, Elsevier, vol. 7(1), pages 75-80.
    10. Dickson, V. A., 1979. "The Lerner index and measures of concentration," Economics Letters, Elsevier, vol. 3(3), pages 275-279.
    11. Shaffer, Sherrill, 1990. "Consistent linkages across markets," Economics Letters, Elsevier, vol. 32(3), pages 199-204, March.
    12. Tanaka, Yasuhito, 1991. "On the Consistent Conjectures Equilibrium of Export Subsidy Game," Bulletin of Economic Research, Wiley Blackwell, vol. 43(3), pages 259-271, July.
    13. Shaffer, Sherrill, 1989. "Optimal regulation of a consistent conjectures duopoly," Economics Letters, Elsevier, vol. 31(1), pages 87-89.
    14. Tanaka, Yashuhito, 1985. "Consistent conjecture and free entry oligopoly : A general analysis," Economics Letters, Elsevier, vol. 17(1-2), pages 15-18.
    15. Turnbull, Stephen J., 1983. "Choosing duopoly solutions by consistent conjectures and by uncertainty," Economics Letters, Elsevier, vol. 13(2-3), pages 253-258.
    16. Fuess, Scott Jr. & Loewenstein, Mark A., 1991. "On strategic cost increases in a duopoly," International Journal of Industrial Organization, Elsevier, vol. 9(3), pages 389-395, September.
    17. Dickson, V. A. & Yu, Weiqiu, 1989. "Welfare losses in Canadian manufacturing under alternative oligopoly regimes," International Journal of Industrial Organization, Elsevier, vol. 7(2), pages 257-267, June.
    18. T. Marschak & R. Selten, 1978. "Restabilizing Responses, Inertia Supergames, and Oligopolistic Equilibria," The Quarterly Journal of Economics, Oxford University Press, vol. 92(1), pages 71-93.
    19. Ulph, David, 1983. "Rational conjectures in the theory of oligopoly," International Journal of Industrial Organization, Elsevier, vol. 1(2), pages 131-154, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Holloway, Garth J., 1995. "Conjectural Variations And Public Economics," Working Papers 225881, University of California, Davis, Department of Agricultural and Resource Economics.
    2. Holloway, Garth J., 1996. "Congestion Models With Consistent Conjectures," Australian Journal of Agricultural Economics, Australian Agricultural and Resource Economics Society, vol. 40(03), December.

    More about this item

    Keywords

    Agricultural and Food Policy;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ags:ucdavw:225880. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (AgEcon Search). General contact details of provider: http://edirc.repec.org/data/daucdus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.